# SDR VGQY2010052400013

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN SURFACE MID SPAR AT APPROX WS 130 FOUND SURFACE CORROSION.  CORROSION REMOVED AS PER SRM 51-10-01 REV 116.  ORIG THICKHNESS: 0.354 INCH, MATERIAL REMAINING: 0.350 INCH, MATERIAL REMOVED: 0.004 INCH, WITHIN LIMITS PER SRM 57-30-01 FIGURE 1, REV 116.
